# SDR 05FDEA02743

- Difficulty date: September 2, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 17,313 hours, 8,868 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE KMEM GEAR WOULD NOT RETRACK IN SYSTEM 2 PITCH TRIM TRIPPED OFF, ATS TRIPPED OFF BOTH WOULD NOT RESET.  FLIGHT DIRECTOR INOP, A/P INOP, RETURN TO MEM.  NOSE GEAR TORQUE LINK PROX DETECTOR 55GB HAD IMPACT DAMAGE REMOVED AND TEMP INSTALLED THE DETECTOR, THE W/U WAS FOR THE NR 2 SYS 55GB IS NR 1 SYS.  NO DEF 82 GB INSTALLED 55GB SENSOR, ALSO REMOVED AND REPLACED 82GB FOR SYS NR 2.  BOTH W/I LIMITS, NO ADJUSTMENT MADE, REF A300-600 M/M 32-00-0  0-4.  SWUNG NOSE GEAR SEVERAL TIMES WITH NO FAULTS  IN PROX BOX.
